# SDR CALA2024062801927

- Difficulty date: June 26, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 68,379 hours, 30,675 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Seat Row 1 Ab
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ROW 1AB O2 PANEL CAME DOWN DURING FLIGHT CAUSING AN AIR RETURN. NO MASKS DROPPED. REINSTALL  STORAGE CONTAINER PANEL AND SECURED AT ROW 1AB O2 PANEL PER REF 35-21-41.
